# SDR CA041117004

- Difficulty date: November 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW WERE ADVISED OF SMOKE AND FLAMES EMANATING FROM THE ENGINE.  THE ENGINE WAS SECURED AND AN UNSCHEDULED LANDING WAS PERFORMED AT POINT OF DEPARTURE.  P&WC WILL INVESTIGATE THE EVENT AND WILL REVISE THIS REPORT TO REFLECT ROOT CAUSE, ONCE ESTABLISHED.
